18.1 C
New York
Friday, May 20, 2022
spot_img

Latest Posts

Cheston cold

Cheston Cold is a fixed combination medicine with Cetirizine, Paracetamol and Phenylephrine. Cetirizine is a second-generation antihistamine medicine used to relieve symptoms of allergies such as runny nose, sneezing, and watery eyes. It is also used to relieve itching caused by hives. It works by blocking the release of histamine that causes allergy symptoms. Cheston Cold is used in the management of a number of conditions, including:

  • Allergy related to hives/skin rash
  • allergic rhinitis
  • a runny nose
  • wet eyes
  • pain in ear
  • common cold
  • Headache
  • Fever
  • Sneeze
  • joint pain
  • a toothache
  • endocrine stress
  • menstrual pain
  • Itching
  • flu-like symptoms
  • sinusitis
  • state of hypotension
  • eye mydriasis
  • nasal congestion
  • hives
  • phlegm
  • Angiitis and Granulomatosis due to allergies
  • muscle pain
  • dengue fever
  • testicular swelling
  • sciatica
  • Chikungunya
  • Spinal cord injury
  • Sprain
  • viral fever
  • low blood pressure
  • blocked ear
  • Body pain


Do I need a prescription?


Cheston Cold can be purchased from your nearest pharmacies and online drug stores. A doctor’s prescription is required.

quantity method
The dosage of Cheston Cold depends on the condition being treated and how severe it is. The dosage also depends on age and weight, one’s health condition, and your response to the initial dose. The recommended dosage is one tablet two to three times a day for 3 days.

chemical composition
Cheston Cold contains three active ingredients, these are;

  • cetirizine 5 mg
  • Paracetamol 325 mg
  • Phenylephrine 10 mg


Paracetamol is also known as acetaminophen.

Mechanism of Action (MOA)


Cheston Cold contains Cetirizine, Paracetamol and Phenylephrine which work together and produce the desired effect. The paracetamol in Cheston cold tablet works by increasing the pain threshold by inhibiting the synthesis of prostaglandins. It affects by inhibiting the action of cyclooxygenase, enzymes involved in the synthesis of prostaglandins. Paracetamol also directly affects the heat centers in the hypothalamus, resulting in increased peripheral vasodilation, sweating that encourages heat loss. Paracetamol is an analgesic as it relieves pain and an antipyretic as it reduces fever.

Cetirizine a second-generation antihistamine works by opposing the actions of histamine. Cetirizine thus achieves this by competing for H1 receptor sites found on effector cells. Allergy symptoms usually result from histamine production and its effect on effector cells. Once the actions of histamine are inhibited, allergy symptoms come under control. Cetirizine also has an anticholinergic effect, it causes drying of the nasal mucosa. It also inhibits bronchoconstriction in patients with histamine-induced asthma attacks.

Phenylephrine is classified as a sympathomimetic amine, which acts as one of the alpha-adrenergic receptors. It is a vasoconstrictor. It is primarily used to reduce nasal congestion and as a cardiotonic agent. When administered parenterally it increases systole and diastole pressure, increases peripheral resistance and coronary blood flow while reducing coronary output. It causes an increase in pulmonary pressure by constricting the pulmonary vessel. It increases the drainage of sinuses in the respiratory tract by vasoconstricting their mucosa. It also reduces the amount of blood flowing into the nose, thus constricting the nasal cavity.

Facts on Cheston Cold

  • The effect of Chetson Cold can last up to 24 hours.
  • Cheston Cold is not addictive and thus does not cause any tendencies.
  • Phenylephrine, an active ingredient in Cheston Cold, is classified as Category C in pregnancy because animal studies have shown evidence of harm to the fetus, but less is known about human studies.
  • The peak effect of Chetsan Cold occurs after 1-3 hours of administration.
  • An overdose of paracetamol, an active ingredient in Chetsan Cold, can cause liver damage.
  • Paracetamol is an analgesic and antipyretic drug.

Side effects


Cheston cold may cause several side effects in addition to the desired effects. Side effects can be common and less severe while others are rare and very serious. Tell your doctor about any side effects you experience, especially if they do not go away. Side effects do not occur in everyone, they depend on the response to the initial dose and the duration of use of the drug. They are prone if you use the drug for a long time. Common side effects of Cheston Cold include:

  • persistent headache
  • Tiredness
  • sleepiness
  • dry mouth
  • Getting nausea
  • vomit
  • Dizziness
  • Diarrhea
  • Mental Disorders
  • increase in blood pressure
  • abdominal discomfort
  • running nose
  • Cough
  • flutter
  • Constipation
  • loss of appetite
  • vertigo
  • skin discoloration
  • Jaundice
  • Tremors of earthquake
  • sleepiness
  • cephalalgia
  • shortness of breath

If you experience any of the following very rare and very serious side effects, stop using Chetsan Cold and inform your doctor immediately.

Other article: Cannabis in Hindi

Disclaimer

From the “I am sorry” team we collect all the information from the internet search. If we are not correct then sorry and email me for correction at [email protected]

Latest Posts

spot_imgspot_img

Don't Miss

Stay in touch

To be updated with all the latest news, offers and special announcements.